# SDR AALA202305302891

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 62,478 hours, 25,341 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Faulty
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 ENTRY DOOR HANDLE MOVES TOWARD OPEN POSITION AFTER BEING CLOSED AND LOCKED. REPLACED DOOR GUIDE ARM ASSEMBLY PER AMM 52-11-21-406-802 (AALA202305302891). REPLACED GUIDE PLATE FOR BOLT #3 PER AMM 52-11-21-400-802 (AALA202305308431). REPAIRED ISOLATOR MOUNT PER EA 345203 (AALA202305306020).
